MAUDE Adverse Event Report: ST PAUL BCI; OXIMETER

ST PAUL BCI; OXIMETER
Model Number WW1000EN
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a sensor issue was indicated.
 
Additional Manufacturer Narrative
One unit was returned for investigation.The device was hooked up to a live patient and had no readings which confirmed the reported complaint issue.The issue was found to be the spo2 probe which is a supplied item.No further information will be available.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key12315860
Report Number3012307300-2021-08380
Device Sequence Number14383397
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public30843418000016
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberWW1000EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1